Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse and swollen feet

Premium Questions

doctor1 MD

for anemia , diabetes and thyroid problems. All test results came back negative. I was on Vyvanse about 3 ... to it. I was in the car and suddenly my feet and hands started tingling . It got worse and worse until I ...

doctor1 MD

My daughter woke up and her eye is swollen and the right side of her face is numb, she started taking vyvanse 2 weeks ago and just started a higher dose, she has been complaining of headaches and some ...

doctor1 MD

re: my ref. id is Hemg 0000 no, i do not take met forum/ i am taking insulin for my type1 diabetes/

doctor1 MD

what is wrong when my left foot has sweeled to about twice its normal size

doctor1 MD

disorder and sinus tachycardia . I am prescribed 30 mg vyvanse XR for adhd and have recently started taking .... So I take 15mg vyvanse daily give or take. I have been pretty sedentary for a while and weigh 167 ...

Public Forum Discussions

doctor1 MD

I take Vyvanse 70 mg. I have for several years, I am a gastric bypass client as well and for the first time my ankles and feet have swollen and are tender and painful. Could it be the Vyvanse. If so ...

doctor1 MD

for it and the only two I haven t tried are Concerta and Adderall. I am currently on Vyvanse 60 mg in am and 30 mg ...

doctor1 MD

I ve been taking Vyvanse for a few months, but intermittently. I ve been trying harder here ... ankles and calves are swollen. I think it is directly related, but not sure if it should be a concern ...

doctor1 MD

I have had very poor circulation in my feet and hands. Some times after standing for 15 mins my feet go numb. I m also having fainting sensation when I turn my head to the left. Theses are a few ...

doctor1 MD

Vyvanse is causing me to have cold hands and feet . I was wondering if there was a remedy ... , and 81mg baby asprin. The vyvanse dose is 70 mg twice daily. Although it s a minor side effect I m more ...

doctor1 MD

I currently take 70 mg of vyvanse per day, and I m having numbness starting in both feet ... vyvanse can have this side effect on women. I m 46 yr old female. I appreciate any input you can offer ...

doctor1 MD

I am taking 30mg of Vyvanse (114lbs, 27, female) and occasionally have numbess, pain, and tingling in my arms and feet. I noticed that when this happens my veins in my hand shrink significantly and my ...

doctor1 MD

My 17 year old daughter occasionally takes a Vyvanse (20MG) before a test. She took one yesterday morning to take a college entrance exam, and by last night she had developed a swollen knot to the side ...

doctor1 MD

Hi I was taking vyvanse 30 mg for 15 days , I noticed I was getting some chest pain ... and at night I m noticing I m having cold feet now . Before for those 15 days I had no cold feet . What do you ...

doctor1 MD

I have a query for mom s swollen feet problem. She is not able to walk or even stand properly because of it. She has pains all the time in her swollen feets. i think its varicose vein (as i read ...

Mobile Questions and Answers

doctor1 MD

Hello and welcome to HCM, Swollen feet can occur after hanging the legs for a long period of time. However, swollen feet at rest can be due to cardiac disease, hypertension, liver disease or renal disease (in later stages). You need to consult a physician to know the cause of swelling of the feet. Localized swelling can occur in case of allergy also. Thanks and take care Dr Shailja P Wahal

doctor1 MD

Hi, Thank you for posting your query. It could be edema due to low albumin, or related to kidney or heart problem. If it is warm, we need to exclude cellulitis or deep vein thrombosis. A clinical examination would sort the things out. Best wishes, Dr Sudhir Kumar Md DM

doctor1 MD

please get him evaluated for hypertensive disorder. regards